# SDR 06FDEA0802

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OB FLAP IB HINGE FITTING AT MOST OB LOWER BOLT HOLE FOUND WITH CRACK INDICATION. REPLACED AS PER AMM 27-50-30-4.  OTBD FLAP ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-00-5 FOUND SATISFACTORY.
